Shifi (Shifra) Reif


My main research interests are Representation theory, Lie algebras and superalgebras, and algebraic combinatorics. I am currently at a tenure track position at Bar Ilan University. I’ve been a postdoctoral fellow at University of Michigan 2011-2015, after receiving my Ph.D. at the Weizmann Institute of Science, where my advisor was Maria Gorelik.

 

Golan heights


Publications:

1.     Simplicity of vacuum modules over affine Lie superalgebras, with Crystal Hoyt, Journal of Algebra 321 no. 10 (2009), 2861-2874.

2.     Weyl Denominator identity for affine Lie superalgebras with zero Coxeter number, with Maria Gorelik, Algebra and Number Theory 6 (2012),  1043-1059.

3.     Denominator identity for twisted affine Lie superalgebras, Int. Math. Res. Notices (2014),  4146-4178.

4.     Savings and insurance within the dual theory of choice. Risk and Decision Analysis 4 no. 4 (2013), 235-241. With Y. Machnes.

5.     The Kac Wakimoto character formula for the general linear Lie superalgebras,   Algebra and Number Theory 9 (2015), 1419-1452. With M. Chmutov and C. Hoyt.

6.     A superdimension formula for gl(m|n) modules,  J. Algebra Appl 15 (2016), 1650080. With M. Chmutov and  R. Karpman.

7.     A Weyl-Type character formula for PDC modules of gl(m|n),  J. Lie Theory 27 (2017), 1069-1088. With M. Chmutov and C. Hoyt.

8.     The Duflo-Serganova functor and Grothendieck rings of Lie superalgebras, Algebra and  Number Theory 12 (2018) 2167-2184. With C. Hoyt.

9.     The Grothendieck ring of periplectic Lie superalgebras, accepted to Math. Res. Letters. With M.-S. Im, and V. Serganova. (Submited 2019).

10.  Denomanator identities for periplectic Lie superalgebras, J. Algebra 567 (2021), 459-474. With C. Hoyt, M.-S. Im. (Submited 2020).

11.  On tensor products of irreducible integrable representations. Accepted to J. Algebra. With R. Venkatesh. (Submited 2020).

12.  Grothendieck Rings of Queer Lie Superalgebras. (Submited 2021).

 


 

Email:  shifra.reif@biu.ac.il

Coordinates:

Room 112, Building 216, Department of Mathematics, Bar Ilan University.